It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil reaction?

Re: Paxil reaction?

[ Back to Messages ]

Message

Posted by AF on October 18, 2000 at 13:44:05:

In Reply to: Re: Paxil reaction? posted by MF on October 06, 2000 at 10:30:03:

: : It is really hard to say. Does it say anything about that on the description you must have gotten with the pills?
: : Shortness of breath... you know just to be cautious maybe a call to your doctor or a pharmacy would be good? Or some sort of information line? If it is really bad he should see a doctor, what do you think?

: : K.

: He has seen his MD--had cardio tests, respiratory
: tests too; all OK. The medicine supposedly can cause troubled breathing in some people. Wondering if he is one of those. Anyone else had this experience w/Paxil and found relief after they stopped using it??

: MF

Ibelieve I may have had a similar reaction with SOB on Paxil. I started slow 5, 10, 15, 20, 30 then 40 mg. SOB started around 15-20 mg. Went to allergist to have allergy testing and respiratory testing. They said I have asthma (never had before). I did not take the asthma med. I took Xanax 0.25 (3-4 x a day) whenever SOB. This worked. The SOB is a symptom of panic, the more often it happens, the more you're afraid you won't be able to breathe (endless cycle). Xanax worked for me and now I take less of it and don't have any more SOB. Also helps to chew gum and go for a walk when this comes on. See a psychiatrist/dr. I did.




Follow Ups




All times are GMT -7. The time now is 06:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!